# SDR SWAA086125

- Difficulty date: November 7, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 30,408 hours, 17,495 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 411A2212
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND L2 DOOR EMERGENCY EXIT LIGHT INOP.  SECURED CONNECTOR PER MM.
